Sweating for no reason

I have had AF for a couple of years, on warfrin and betablockers

I'd never had any symptoms until a routine medical but I now find that I tend to break out into sweats and there's no pattern to it, sometimes it will be after having walked briskly somewhere but other times it just comes on for no apparent reason, last for 15 minutes then stops - is this a symptom of AF?

6 Replies

oldestnewest
  • Yes I think so.

  • Same for me. My extremities can be cold but my body and head sweating quite badly and have to mop myself down.

  • I get them quite often. I can go for a walk and come back needing a shower. Do think it's a symptom of AF. There seems to be no rhyme or reason for it. Just one of those things.

  • same for me too

  • And me, but hadn't associated it with AF, just wondered why it was happening. That's one question answered. Thank you.

  • I seem less able to regulate my body temperature. So, I'm either very cold or very hot and I go from one to the other quickly. I am through the menopause so not that and I'm fairly sure it has been since starting on medication. Not sure which it is as I'm on warfarin flecanide simvastatin calcium.

You may also like...